Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2949
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSaygı, Zülfükar-
dc.contributor.authorTilenbaev, Ernist-
dc.contributor.authorÜrtiş, Çetin-
dc.date.accessioned2019-12-25T14:34:16Z-
dc.date.available2019-12-25T14:34:16Z-
dc.date.issued2019
dc.identifier.citationSAYGI, Z., Tilenbaev, E., & ÜRTİŞ, Ç. (2019). On the number of $ k $-normal elements over finite fields. Turkish Journal of Mathematics, 43(2), 795-812.en_US
dc.identifier.issn1300-0098
dc.identifier.urihttps://search.trdizin.gov.tr/yayin/detay/335656-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/2949-
dc.identifier.urihttp://journals.tubitak.gov.tr/math/abstract.htm?id=24534-
dc.description.abstractIn this article we give an explicit formula for the number of kk-normal elements, hence answering Problem 6.1. of Huczynska et al. (Existence and properties of kk-normal elements over finite fields, Finite Fields Appl 2013; 24: 170-183). Furthermore, for some cases we provide formulas that require the solutions of some linear Diophantine equations. Our results depend on the explicit factorization of cyclotomic polynomials.en_US
dc.language.isoenen_US
dc.publisherTÜBİTAKtr_TR
dc.relation.ispartofTurkish Journal of Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFinite fieldsen_US
dc.subjectnormal basesen_US
dc.subjectnormal elementsen_US
dc.subject kk-normal elementsen_US
dc.titleOn the number of k-normal elements over finite fieldsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume43
dc.identifier.issue2
dc.identifier.startpage795
dc.identifier.endpage812
dc.identifier.wosWOS:000462461500017en_US
dc.identifier.scopus2-s2.0-85064146993en_US
dc.institutionauthorSaygı, Zülfükar-
dc.institutionauthorÜrtiş, Çetin-
dc.contributor.YOKid25165-
dc.contributor.YOKid143695-
dc.identifier.doi10.3906/mat-1805-113-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.trdizinidTXpNMU5qVTJOZz09-
dc.identifier.trdizinid335656en_US
item.cerifentitytypePublications-
item.grantfulltextnone-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.fulltextNo Fulltext-
item.languageiso639-1en-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

28
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.